PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 34(48), pp. 193--198 (1983)
A NOTE ON GENERALIZED LINE GRAPHS
Z. Radosavljevi\'c, S. Simi\'c, M. Syslo and J. ToppElektrotehnicki fakultet, Beograd, Yugoslavia
Abstract: In this paper we will find all graphs $G$ such that $G$ and its complement (denoted by $\overline G$) are generalized line graphs. We consider only finite undirected graphs without loops or multiple lines.
Classification (MSC2000): 05C99
Full text of the article:
Electronic fulltext finalized on: 3 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts